# SDR ASOA01145

- Difficulty date: August 15, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Aerosp ATR72
- Aircraft serial: 465
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Part number: SM400D41
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4085 - DURING TAXI IN ATL, CREW REPORTED EMERGENCY LIGHTS IN CABIN CAME ON WHEN THE COCKPIT SWITCH WAS IN THE ARM POSITION DURING HOTEL MODE AND SINGLE TAXI.  THE EMERGENCY LIGHTS WENT OUT WHEN NR 1 GENERATOR CAME ONLINE.  MAINTENANCE REMOVED AND REPLACED CONTACTOR 12PU.  OPERATIONAL CHECKS NORMAL.  AIRCRAFT OK FOR SERVICE.  (M)
